# SDR UIEA2021081001760

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MSG, REPEAT WRITEUP( ITEM#3 - TRANSFER TO MDDR 151625 CAT C DUE 20AUG21 PER MEL 26-11-01-01. ETOPS RESTRICTED TO 120.  /  10AUG21 - 1391250 - ITEM# 6 - PDX - DURING TROUBLESHOOTING FOUND CHAFFING WIRE RESTING ON IGNITOR CABLE L/H SIDE OF ENGINE. REPOSITIONED WIRE AND PERFORMED STANDARD WIRE REPAIR IAW B767 SWPM 20-10-15. PERFORMED OPERATIONAL TEST IAW B767 AMM 26-11-*00-715-075-003. OPS CHECK GOOD. NO DEFECTS NOTED.  /  10AUG21 - 1391251 - ITEM# 7 PDX - FOUND CHAFFING WIRE RESTING ON IGNITOR CABLE L/H SIDE OF ENGINE. REPOSITIONED WIRE AND PERFORMED STANDARD WIRE REPAIR IAW B767 SWPM 20-10-15. PERFORMED OPERATIONAL TEST IAW B767 AMM 26-11-00-715-075-003. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLOSES MDDR 151625. PLACARD REMOVED. )
